Computational reproducibility in The Wildlife Society’s flagship journals. Archmiller, A. A., Johnson, A. D., Nolan, J., Edwards, M., Elliott, L. H., Ferguson, J. M., Iannarilli, F., Vélez, J., Vitense, K., Johnson, D. H., & Fieberg, J. R. The Journal of Wildlife Management, 84(5):1012–1017, 2020.
doi  bibtex   
@article{archmiller_computational_2020,
	title = {Computational reproducibility in {The} {Wildlife} {Society}’s flagship journals},
	volume = {84},
	doi = {10.1002/jwmg.21858},
	number = {5},
	journal = {The Journal of Wildlife Management},
	author = {Archmiller, Alissa A. and Johnson, A. D. and Nolan, J. and Edwards, M. and Elliott, L. H. and Ferguson, J. M. and Iannarilli, F. and Vélez, J. and Vitense, K. and Johnson, Douglas H. and Fieberg, J. R.},
	year = {2020},
	keywords = {Fieberg},
	pages = {1012--1017},
}

Downloads: 0